How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 31139
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

A tight and heavy feeling in the pit of my stomach it has been

Customer Question

A tight and heavy feeling in the pit of my stomach it has been like this for a week and I'm scared
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
OK--tell me all you can about your symptoms--tight and heavy don't tell me very much
Customer: replied 2 years ago.
Very grumbling I keep burping and some times burning feeling . I just really scared it's something bad
Expert:  Dr. Chip replied 2 years ago.
OK Lisa. Any actual pain in your abdomen? Have you tried anything like antacids or Zantac or Prilosec?
Customer: replied 2 years ago.
I haven't tried nothing , I'm just really scared . My doctor felt my tummy today
Expert:  Dr. Chip replied 2 years ago.
And what did your doctor have to say?
Customer: replied 2 years ago.
My doctor felt my tummy and didn't say nothing
Expert:  Dr. Chip replied 2 years ago.
And when he felt your tummy was it tender anywhere?
Customer: replied 2 years ago.
Ya it's tender in the middle of my stomach . I'm crying my eyes out where I'm so scared
Expert:  Dr. Chip replied 2 years ago.
OK--take a deep breath and we'll get you through this Lisa. Any diarrhea or nausea or vomiting?
Customer: replied 2 years ago.
No none of them things
Expert:  Dr. Chip replied 2 years ago.
Ok First off it sounds like your doctor wasn't too worried here. This sounds like a gastric reflux problem and I suggest you try either some PeptoBismol or Zantac for it and stay on a bland diet for a few days--nothing fatty or spicy for now. It isn't anything serious like cancer or some other nasty disease.
Customer: replied 2 years ago.
Are you sure . I not sure if it could be gastritis
Expert:  Dr. Chip replied 2 years ago.
Gastritis is basically the same thing and the Pepto and the Zantac will help with that.
Customer: replied 2 years ago.
When I had gastritis last time I had antibiotics . Could this be due to stress
Expert:  Dr. Chip replied 2 years ago.
Yes--stress and anxiety can cause this and we've talked about this before. You don't need antibiotics and you'll be fine
Customer: replied 2 years ago.
I just feel so stressed about the thing that is wrong with me down there plus now my stomach
Expert:  Dr. Chip replied 2 years ago.
The medication your doctor gave you will help. You really shouldn't be so worried about all this Lisa--there's nothing serious going on here
Customer: replied 2 years ago.
What medication the doctor gave me ?
Expert:  Dr. Chip replied 2 years ago.
Sorry--my mistake. I had another customer with anxiety problems like yours. But again, there's nothing serious going on here. Try the Pepto for now